# SDR UPS202365

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Part number: 69177774
- Condition: Corrosion
- Location: Fin Sta 233.746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON VERTICAL FIN INTERSPAR SKIN STIFFENER RT SIDE AT VERTICAL FIN STA 233.746 INSIDE VERTICAL FIN.  INSTALLED REPAIR IAW 51-30-5 AND 51-30-2.
